MathSciNet Relay Station
MathSciNet bibliographic data
MR556909 60F05 (62H10)
Rotarʹ, V. I. Limit theorems for polylinear forms. J. Multivariate Anal. 9 (1979), no. 4, 511–530.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement